# SDR AALA202203143545

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737*
- Aircraft serial: 31234
- Aircraft time: 34,430 hours, 14,085 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT LESS THAN 10 KNOTS DUE TO TAKEOFF CONFIGURATION WARNING. RETURNED TO GATE. ACCOMPLISHED PSEU BITE TEST AND FOUND STAB TRIM FAULTS 31-55006, 31-55007, 31-55008. PERFORMED FIM TASK 31-51-00 AND FAULTS CLEARED. ACCOMPLISHED SATISFACTORY STAB TRIM WARNING SWITCH TEST MULTIPLE TIMES PER AMM 31-51-02.
